# SDR CHQA000541

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N838
- Make and model: Emb EMB-135LR
- Aircraft serial: 145720
- Aircraft time: 3,420 hours, 3,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT AT ROW 12 INOP.  INSPECTED AND FOUND WIRE W192-8712-20 CONNECTION INTO JACK J8031 LOOSE.  RESECURED IAW EMB WM 20-50-00.  OPS CHECK GOOD.
